# SDR IXXA09SMN022S

- Difficulty date: January 26, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 1420-1564
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IN PASSENGER CABIN NUMBER FOUR TRACK CORRODED AT STATION 1420.000-1564.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED TRACK SEGMENT.  FABRICATED SPLICES.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW TRACK SEGMENT AND REPAIR PARTS IAW DC8 SRM 53-1-0 PAGE 1, SRM 53-2-3 FIGURE 14 SHEET 1 PAGES 49-50, DC8 SRM 51-1-8B PAGES 17-18, DC8 SRM 51-1-8B, DC8 SRM 53-7-2 FIGURE 3A ITEM "R", SRM 51-2-0 FIGURE 50, SRM 51-1-11, SRM 51-3-0, AND SRM 51-3-1.
